# SDR DHL2004745518

- Difficulty date: July 6, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT OTBD AFT FLAP LOWER SURF WBL 400 HAS 2 AREAS OF DELAMINATION.  CUT OUT DELAM AREA.  FABBBED ONE FILLER AND ONE DOUBLER.  CLEARED, PREPED, APPLIED ADHESHIVE PRIMER & ADHESIVE TO ALL MATING SURFACES.  BONDED, CURED, SANDED, CLEANED, TREATED, PRIMED, SEALED, REPAIR.  CUT OUT DELAM AREA FROM UPPER SKIN.  REMOVED AND REPLACED DAMAGED HONEYCOMB CORE AND FABBED ONE FILLER AND ONE DOUBLER.  INSTALLED REPAIR, ALODINED, PRIMED AND SEALED IAW B727 SRM 51-40-20 FIG 30.
